IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The steady loops of SDOF perfectly elastoplastic structures under sinusoidal loadings
Liu, C.-S. (2000). The steady loops of SDOF perfectly elastoplastic structures under sinusoidal loadings. Journal of Marine Science and Technology 8(1): 50-60
In: Journal of Marine Science and Technology. National Taiwan Ocean University: Keelung. ISSN 1023-2796, more
Peer reviewed article  

Available in Author 

Author  Top 
  • Liu, C.-S.

All data in IMIS is subject to the VLIZ privacy policy Top | Author